Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-e0e8f1d4-b55f-43b4-8616-70dbd66b6692

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

A common fixed point result by altering distances involving a contractive condition of integral type in partial metric spaces

Autorzy Aydi, H. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN In this paper, we present a common fixed point theorem by altering distances for a contractive condition of integral type in partial metric spaces.
Słowa kluczowe
PL punkt wspólny   odległość zmienna   rodzaj integralny   przestrzeń metryczna częściowa  
EN common fixed point   altering distance   integral type   partial metric space  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2013
Tom Vol. 46, nr 2
Strony 383--394
Opis fizyczny Bibliogr. 25 poz.
Twórcy
autor Aydi, H.
  • Université de Sousse, Institut Supérieur D'Informatique et de Technologies de Communication de Hammam Sousse, Route Gp1, Hammam Sousse-4011, Tunisie, hassen.aydi@isima.rnu.tn
Bibliografia
[1] I. Altun, A. Erduran, Fixed point theorems for monotone mappings on partial metric spaces, Fixed Point Theory Appl. (2011), Art. ID 508730, 10 pages, doi:10.1155/2011/508730.
[2] I. Altun, D. Turkoglu, B. E. Rhoades, Fixed points of weakly compatible maps satisfying a general contractive condition of integral type, Fixed Point Theory Appl. (2007), Art. ID 17301, 1–9.
[3] I. Altun, F. Sola, H. Simsek, Generalized contractions on partial metric spaces, Topology Appl. 157(18) (2010), 2778–2785.
[4] H. Aydi, Some fixed point results in ordered partial metric spaces, J. Nonlinear Sciences. Appl. 4(2) (2011), 210–217.
[5] H. Aydi, Some coupled fixed point results on partial metric spaces, Int. J. Math. Math. Sci. (2011), Article ID 647091, 11 pages doi:10.1155/2011/647091.
[6] H. Aydi, Fixed point results for weakly contractive mappings in ordered partial metric spaces, Journal of Advanced Mathematical and Studies, 4(2) (2011), 1–12.
[7] H. Aydi, Fixed point theorems for generalized weakly contractive condition in ordered partial metric spaces, Journal of Nonlinear Analysis and Optimization: Theory and Applications 2(2) (2011), 33–48.
[8] H. Aydi, Common fixed point results for mappings satisfying (...)-weak contractions in ordered partial metric, International Journal of Mathematics and Statistics 12(2) (2011), 53–64.
[9] H. Aydi, E. Karapinar, W. Shatanawi, Coupled fixed point results for (...)-weakly contractive condition in ordered partial metric spaces, Comput. Math. Appl. 62 (2011), 4449–4460.
[10] A. Branciari, A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci. 29(9) (2002), 531–536.
[11] L. J. Ćirić, B. Samet, H. Aydi, C. Vetro, Common fixed points of generalized contractions on partial metric spaces and an application, Appl. Math. Comput. 218 (2011), 2398–2406.
[12] U. C. Gairola, A. S. Rawat, A fixed point theorem for integral type inequality, Int. J. Math. Anal. 2(15) (2008), 709–712.
[13] V. R. Hosseini, N. Hosseini, Common fixed point theorem by altering distance involving under a contractive condition of integral type, International Mathematical Forum 5(40) (2010), 1951–1957.
[14] M. S. Khan, M. Swaleh, S. Sessa, Fixed point theorems by altering distances between the points, Bull. Austral. Math. Soc. 30 (1984), 1–9.
[15] S. G. Matthews, Partial metric topology, in: Proc. 8th Summer Conference on General Topology and Applications, in: Ann. New York Acad. Sci. 728 (1994), 183–197.
[16] S. Moradi, M. Omid, A fixed point theorem for integral type inequality depending on another function, Int. J. Math. Anal. 4(30) (2010), 1491–1499.
[17] S. Oltra, O. Valero, Banach’s fixed point theorem for partial metric spaces, Rend. Istit. Mat. Univ. Trieste 36 (2004), 17–26.
[18] S. J. O’Neill, Two topologies are better than one, Tech. report, University of Warwick, Coventry, UK, http://www.dcs.warwick.ac.uk/reports/283.html, 1995.
[19] S. J. O’ Neill, Partial metrics, valuations and domain theory, in: Proc. 11th Summer Conference on General Topology and Applications, in: Ann. New York Acad. Sci. 806 (1996), 304–315.
[20] B. E. Rhoades, Two fixed-point theorems for mappings satisfying a general contractive condition of integral type, Int. J. Math. Sci. 63 (2003), 4007–4013.
[21] S. Romaguera, A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory Appl., Vol. 2010, Article ID 493298, 6 pages, 2010.
[22] S. Romaguera, M. Schellekens, Partial metric monoids and semivaluation spaces, Topology Appl. 153(5–6) (2005), 948–962.
[23] S. Romaguera, O. Valero, A quantitative computational model for complete partialmetric spaces via formal balls, Math. Structures Comput. Sci. 19(3) (2009), 541–563.
[24] M. P. Schellekens, The correspondence between partial metrics and semivaluations, Theoret. Comput. Sci. 315 (2004), 135–149.
[25] O. Valero, On Banach fixed point theorems for partial metric spaces, Appl. Gen. Topol. 6(2) (2005), 229–240.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-e0e8f1d4-b55f-43b4-8616-70dbd66b6692
Identyfikatory